# SDR USAA011351

- Difficulty date: October 23, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 4 INCHES BY 3 INCHES, BETWEEN BS 908 TO 951 S17R AND S20R.  INSTALLED DOUBLER AND TRIPLER PER EA 85513.  (M)
